# SDR MK1Y20181007002

- Difficulty date: October 7, 2018
- Submitted: October 7, 2018
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 103,180 hours, 16,694 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF AD 2012-22-17 AND SB 53A0209 FOUND CRACK BY LENGTH OF 2.0" AT FRAME INNER CHORD TRANSITION RADIUS RHS STA 903.5 RBL 89.
